# SDR SWAA2023112724714

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N8716B
- Make and model: Boeing 737-8
- Aircraft serial: 42544
- Aircraft time: 13,254 hours, 5,917 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

1 TO 2 MINUTES AFTER SHUTDOWN RAMP REPORTS TAILPIPE FIRE. ACCOMPLISHED ENG TAILPIPE FIRE QRH CHECKLIST.<[01] COMPLIED WITH EA M-23-172-03308-ETOPS. REFERENCE LOG PAGE 0402045E ETOPS RESTRICTION.  3843991 A&P
